# SDR SIMA20241105002

- Difficulty date: November 5, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 25,128 hours, 16,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RH EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT INOP. FOUND FWD RH EMERGENCY PHOTOLUMINESCENT INDICATOR STRIP LIGHT INOP. RAR PHOTOLUMINESCENT INDICATOR STRIP LIGHT IAW AMM 33-50-21. NO FURTHER DEFECTS NOTED.
